RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 283, Pages 121–141 (Mi tm3505)  

This article is cited in 7 scientific papers (total in 7 papers)

Differential inclusions with measurable-pseudo-Lipschitz right-hand side

E. S. Polovinkin

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region, Russia

Abstract: We obtain existence theorems and Filippov–Ważewski type relaxation theorems for differential inclusions in Banach spaces with measurable-pseudo-Lipschitz right-hand side. For the solution sets of these differential inclusions, we also describe some properties that extend classical theorems on continuous dependence and on differentiation of solutions with respect to initial data.

DOI: https://doi.org/10.1134/S0371968513040092

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 283, 116–135

Bibliographic databases:

UDC: 517.9
Received in November 2012

Citation: E. S. Polovinkin, “Differential inclusions with measurable-pseudo-Lipschitz right-hand side”, Function theory and equations of mathematical physics, Collected papers. In commemoration of the 90th anniversary of Lev Dmitrievich Kudryavtsev's birth, Tr. Mat. Inst. Steklova, 283, MAIK Nauka/Interperiodica, Moscow, 2013, 121–141; Proc. Steklov Inst. Math., 283 (2013), 116–135

Citation in format AMSBIB
\Bibitem{Pol13}
\by E.~S.~Polovinkin
\paper Differential inclusions with measurable-pseudo-Lipschitz right-hand side
\inbook Function theory and equations of mathematical physics
\bookinfo Collected papers. In commemoration of the 90th anniversary of Lev Dmitrievich Kudryavtsev's birth
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 283
\pages 121--141
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3505}
\crossref{https://doi.org/10.1134/S0371968513040092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3479952}
\elib{http://elibrary.ru/item.asp?id=20783234}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 283
\pages 116--135
\crossref{https://doi.org/10.1134/S0081543813080099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000330983000008}
\elib{http://elibrary.ru/item.asp?id=35475052}


Linking options:
  • http://mi.mathnet.ru/eng/tm3505
  • https://doi.org/10.1134/S0371968513040092
  • http://mi.mathnet.ru/eng/tm/v283/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Polovinkin, “Subdifferentials for the difference of two convex functions”, J. Math. Sci., 218:5 (2016), 664–677  mathnet  crossref  mathscinet
    2. E. S. Polovinkin, “Differential inclusions with unbounded right-hand side and necessary optimality conditions”, Proc. Steklov Inst. Math., 291 (2015), 237–252  mathnet  crossref  crossref  isi  elib
    3. E. S. Polovinkin, “Calculation of subdifferentials for the difference of two convex functions”, J. Convex Anal., 24:1 (2017), 287–303  mathscinet  zmath  isi
    4. E. S. Polovinkin, “Calculation of subdifferentials for the difference of two convex functions”, 2017 Constructive Nonsmooth Analysis and Related Topics (Dedicated to the Memory of V. F. Demyanov) (CNSA), ed. L. Polyakova, IEEE, 2017, 261–262  isi
    5. E. S. Polovinkin, “Necessary optimality conditions for the Mayer problem with unbounded differential inclusion”, IFAC PAPERSONLINE, 51:32 (2018), 521–524  crossref  isi  scopus
    6. E. S. Polovinkin, “O nepreryvnoi zavisimosti traektorii differentsialnogo vklyucheniya ot nachalnykh priblizhenii”, Tr. IMM UrO RAN, 25, no. 1, 2019, 174–195  mathnet  crossref  elib
    7. E. S. Polovinkin, “Pontryagin's Direct Method for Optimization Problems with Differential Inclusion”, Proc. Steklov Inst. Math., 304 (2019), 241–256  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:186
    Full text:36
    References:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020